Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What should i do for tingling sensation on my foot ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi, have tingling in one or the other foot, only happens when i'am off my feet,take lyrica 600mg a day no help,tough to get to sleep, my Dr. says no cure.----what kind of Dr.should I go too.?
Posted Mon, 10 Mar 2014 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer: Follow up with the neurologist... Detailed Answer: Hi, Tingling of foot is a classical symptom of peripheral neuropathy. I hope your neurologist has evaluated the causes of peripheral neuropathy. If not, you should perhaps discuss with him about it. Lyrica is a very good drug in managing neuropathy and I see you are on maximum dose. If that hasn't helped you, your doctors should add / replace other drugs. Carbamazepine and clonazepam are two drugs that come to my mind as they are also effective against restless-legs. Alternatively you can also explore alternative medicines - ayurveda, homeopathy and wholistic medicine. As neuropathy can become chronic, alternative therapies may help you discover new measures. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor